# SDR SWAA2018072623839

- Difficulty date: July 25, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 44,629 hours, 29,959 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 285A1010109
- Part serial: F07892
- Condition: Failed
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, YAW DAMPER FAILED AT 5000 FEET ON CLIMB OUT COMPLIED WITH QRH, LIGHT REMAINED ILLUMINATED THROUGHOUT FLIGHT. R&R STALL MANAGEMENT YAW DAMPENER COMPUTER PER AMM.
